# SDR C2XA07IA083

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 13,698 hours, 11,401 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2102, THE CREW REPORTED THAT THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND IT SAFE FOR A FERRY FLIGHT WHERE IT LANDED WITHOUT INCIDENT. MFG MAINTENANCE INSPECTED THE DOOR, AND RESECURED THE INTERNAL HANDLE. OPERATIONAL CHECKES PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
